# SDR COMA0160716

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 6,647 hours, 6,862 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Part serial: 0241
- Condition: Faulty
- Location: Cargo Bay
- Part time: 13,351 hours, 12,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT 5068.  DURING CRUISE FLIGHT RECEIVED A CARGO SMOKE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY, DISCHARGED THE CARGO FIRE EXTINGUISHING BOTTLE AND RETURNED TO THE FIELD SAFELY. REPLACED DEFECTIVE CARGO SMOKE DETECTOR.
